# SDR IPXA2021030766499

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 30,056 hours, 18,542 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/ASLIGHT OILY SMELL COMING FROM THE PACKS. MORE PRONOUNCED WITH THE LEFT PACK ON. AT ALTITUDE OIL PRESSURE LEFT ENGINE 51, RIGHT ENGINE 91.R+R LEFT ENGINE IAW TC #5001 (RR) OPS AND LEAK CKED GOOD. A/C OK FOR SERVICE.
